Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Pointwise inversion of the spherical transform on $ L\sp{p}(G/K)$, $ 1\leq p<2$


Authors: Robert J. Stanton and Peter A. Tomas
Journal: Proc. Amer. Math. Soc. 73 (1979), 398-404
MSC: Primary 43A85; Secondary 22E30
DOI: https://doi.org/10.1090/S0002-9939-1979-0518528-1
MathSciNet review: 518528
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: The inversion formula for the spherical Fourier transform on a noncompact symmetric space is shown to hold a.e. for $ {L^p}(G/K),1 \leqslant p < 2$.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 43A85, 22E30

Retrieve articles in all journals with MSC: 43A85, 22E30


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1979-0518528-1
Article copyright: © Copyright 1979 American Mathematical Society

American Mathematical Society